# SDR 2003FA0001230

- Difficulty date: December 5, 2003
- Submitted: December 5, 2003
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft serial: C0172
- Aircraft time: 474 hours
- Engine: Cont IO240B
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Bracket
- Part number: 2224111000
- Condition: Cracked
- Location: Alternator
- Part time: 474 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR BRACKET FAILED AFTER THE HEAD BROKE OFF THE AN4-5A BOLT THAT RETAINS THE BRACKET TO THE SPACER BETWEEN THE CASE AND BRACKET.
